Next Article in Journal
Nonlinear Finite Element Analysis of an R/C Frame Under Lateral Loading
Previous Article in Journal
On the Theory of Generalized Ballistical Problem for Nonlinear Abstract Differential Equations
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2002, 7(2), 139-149; doi:10.3390/mca7020139

Multiindex Multivariable Hermite Polynomials

Department of Mathematics, Govt. Arts and Science PG College, RATLAM (M.P.) - 457001, India
Published: 1 August 2002
Download PDF [564 KB, uploaded 1 April 2016]

Abstract

In the present paper multiindex multivariable Hermite polynomials in terms of series and generating function are defined. Their basic properties, differential and pure recurrence relations, differential equations, generating function relations and expansions have been established. Few deductions are also obtained.
Keywords: Multiindex multivariable Hermite polynomials; orthogonal polynomials; Lauricella function of several variables; hypergeometric function of several variables Multiindex multivariable Hermite polynomials; orthogonal polynomials; Lauricella function of several variables; hypergeometric function of several variables
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Shrivastava, H. Multiindex Multivariable Hermite Polynomials. Math. Comput. Appl. 2002, 7, 139-149.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top